# SDR AALA2019030549004

- Difficulty date: February 25, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 44,016 hours, 31,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53471123203
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT GALLEY FLOOR WEB BETWEEN FRAMES 69 AND 70 STRINGER 23R.  REPLACED THE WEB IAW SRM 51-72-11.
